# SDR DL75A030629

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 52,533 hours, 27,786 cycles
- Engine: Pwa PW2037
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IRR: FWD AND AFT CARGO DOORS INOPERATIVE.  FOUND BURNT WIRE BEHIND AFT CARGO DOOR SWITCH. REPLACED SAME. REPLACED K101 AND PSEU.  SLACK IN WIRES ENOUGH WHEN CUT BACK TO REINSTALL ON NEW SWITCH. K101 AND PSEU DAMAGED WHEN WIRE SHORTED OUT.
